# SDR IPXA2022081585296

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 90,743 hours, 17,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DISARMING DOORS L1 SLIDE TEST INDICATOR LIGHT ILLUMINATED ON DOOR.FOUND REMOTE INDICATOR PLUG DISCONNECTED FROM LOW PRESSURE WARNING LIGHT JACK. REINSTALLED PLUG PER MD11 AMM 25-61-01. OPS CHECK GOOD. VERIFIED BOTTLE PRESSURE IN LIMITS.
